Slight Blister or Bubble After Juvederm
- Asked by missmelon in london
- 4 years ago
Hi, I had Juvederm injections in my top lip almost a week ago and love the result. The only thing is that there is a slight bubble type thing on one side that can not be seen by anyone, but I can feel when my lips are together and with my tongue if I lick them. What is this and should I have it treated? Thank you for reading.
Blister or bubble after lip filler
A bubble on the lip may be filler that can be massaged to flatten out a bit. If it is a blister you may have developed a herpetic outbreak and should see a doctor.
Lump with Juvederm
As long as you cannot see it do not worry about a lump that you can feel. If it really bothers you you can have an injection to make it dissolve.
Blister or bubble after Juvederm
At about a week out, it is most likely that this "bubble" is a localized collection or lump of the Juvederm material. I would manually roll the lip between the index finger and thumb a few times a day and the material should re-distribute. If the lump is still present after 2 weeks, consider a followup with your treating physician.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.